# SDR UALA2009060501617

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 54,074 hours, 7,904 cycles
- Engine: Pwa PW40903
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 756603E
- Part serial: 76
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS L STATUS MESSAGE.  FOLLOWED BY GALLEY LOAD SHED INDICATIONS.  BUS TIE SWITCH DID NOT INDICATE ISOLATED HOWEVER NO CONNECTION ON SYNOPTIC PAGE TO BUS TIE.  APU GEN & BUG ALSO DID NOT INDICATE IT WAS POWERING THE L BUS.  CREW CYCLED L GEN SWITCH TO OFF THEN BACK ON AND NML IND RET. BOEING AHM DETECTED FAULT MSG 24-38801-GCU L HAS NO OUTPUT ON ANY BUS.  REPLACED NR 1 GCU, INSTALLED NEW SOFTWARE, RAN ENGINE, ALL OKAY.
